# SDR SWAA2018061422782

- Difficulty date: June 9, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SURROUND STRUCTURE STRINGER CLIP CRACKED EAT BS 277, STR 10R.  R&R CLIP IAW SRM.
